Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

Vol. 40 No. 1, 2015

Print

Special Issue: Commutative Algebra and its Interaction with Algebraic
Geometry and Combinatorics

Preface
Nguyen Tu Cuong

Download PDF (344 KB)      View Article

1

Tate Resolutions for Products of Projective Spaces
David Eisenbud, Daniel Erman, Frank-Olaf Schreyer

5

The Chern Numbers and Euler Characteristics of Modules
L. Ghezzi, S. Goto, J. Hong, K. Ozeki, T. T. Phuong, W. V. Vasconcelos

37

Multiplicity and Castelnuovo–Mumford Regularity of Stanley–Reisner Rings
Naoki Terai, Ken-ichi Yoshida

61

Binomial Regular Sequences and Free Sums
Winfried Bruns

71

The Tangent Cone of a Local Ring of Codimension 2
Mousumi Mandal, Maria Evelina Rossi

85

On Modules of Linear Type
Kosuke Fukumuro, Hirofumi Kume, Koji Nishida

101

Segre Product, H-Polynomials, and Castelnuovo-Mumford Regularity
Marcel Morales, Nguyen Thi Dung

111

Squarefree Monomial Ideals that Fail the Persistence Property and Non-increasing Depth
Huy Tài Hà, Mengyao Sun

125

A General Volume = Multiplicity Formula
Steven Dale Cutkosky

139

Residual Complex on the Tangent Cone of a Numerical Semigroup Ring
I-Chiau Huang

149

On the Limit of Frobenius in the Grothendieck Group
Kazuhiko Kurano, Kosuke Ohta

161

A Remark on Vanishing of Chain Complexes
Yuji Yoshino

173

Graded Annihilators and Uniformly F-Compatible Ideals
Rodney Y. Sharp

179

Maximal Cohen–Macaulay Approximations and Serre’s Condition
Hiroki Matsui, Ryo Takahashi

197

You are here: Home No. 1